Communications in Mathematical Physics

The spectrum of a quasiperiodic Schrödinger operator

Andrås Sütő

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 111, Number 3 (1987), 409-415.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159638

Mathematical Reviews number (MathSciNet)
MR0900502

Zentralblatt MATH identifier
0624.34017

Subjects
Primary: 81C05
Secondary: 47B99: None of the above, but in this section 82A05

Citation

Sütő, Andrås. The spectrum of a quasiperiodic Schrödinger operator. Comm. Math. Phys. 111 (1987), no. 3, 409--415. https://projecteuclid.org/euclid.cmp/1104159638


Export citation